# SDR 2010FA0000890

- Difficulty date: August 15, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N50BU
- Make and model: Amtr RV6A
- Aircraft serial: 24441
- Aircraft time: 752 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Broken
- Location: Canopy
- Part time: 752 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANOPY LATCH BROKE WHEN PILOT TRIED CLOSING CANOPY FOR FLIGHT.  NTSB ACCIDENT ID CEN10CA481.  THE PILOT BROKE THE LATCH, HAD IT WELD REPAIRED AND BROKE IT AGAIN PRIOR TO DEPARTURE ON THIS FLIGHT. THE ACCIDENT IS DUE TO PILOT ERROR. THIS IS THE THIRD CANOPY LATCH PROBLEM, HAVE BEEN INVOLVED WITH IN THE PAST YEAR.  THE OTHER 2 DID NOT RESULT IN AN ACCIDENT OR INCIDENT.
